Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 20, Number 4

Ample divisors on moduli spaces of pointed rational curves
Maksym Fedorchuk and David Ishii Smyth.
J. Algebraic Geom. 20 (2011), 599-629
Abstract, references and article information
Full-text PDF
MathSciNet review: 2819671
Proof of the main conjecture of noncommutative Iwasawa theory for totally real number fields in certain cases
Mahesh Kakde.
J. Algebraic Geom. 20 (2011), 631-683
Abstract, references and article information
Full-text PDF
MathSciNet review: 2819672
Homogeneous interpolation on ten points
Ciro Ciliberto and Rick Miranda.
J. Algebraic Geom. 20 (2011), 685-726
Abstract, references and article information
Full-text PDF
MathSciNet review: 2819673
Homological Mirror Symmetry for the genus two curve
Paul Seidel.
J. Algebraic Geom. 20 (2011), 727-769
Abstract, references and article information
Full-text PDF
MathSciNet review: 2819674
Non-vanishing theorem for log canonical pairs
Osamu Fujino.
J. Algebraic Geom. 20 (2011), 771-783
Abstract, references and article information
Full-text PDF
MathSciNet review: 2819675
Automorphisms mapping a point into a subvariety
Bjorn Poonen; with an appendix by Matthias Aschenbrenner.
J. Algebraic Geom. 20 (2011), 785-794
Abstract, references and article information
Full-text PDF
MathSciNet review: 2819676
American Mathematical Society